Jump to ContentJump to Main Navigation
Show Summary Details
More options …

The Linguistic Review

Editor-in-Chief: van der Hulst, Harry


IMPACT FACTOR 2017: 0.558
5-year IMPACT FACTOR: 0.813

CiteScore 2017: 0.56

SCImago Journal Rank (SJR) 2017: 0.403
Source Normalized Impact per Paper (SNIP) 2017: 0.876

Online
ISSN
1613-3676
See all formats and pricing
More options …
Volume 17, Issue 2-4

Issues

In defense of serialism

GEORGE N. CLEMENTS
Published Online: 2009-10-22 | DOI: https://doi.org/10.1515/tlir.2000.17.2-4.181

About the article

Published Online: 2009-10-22

Published in Print:


Citation Information: The Linguistic Review, Volume 17, Issue 2-4, Pages 181–198, ISSN (Online) 1613-3676, ISSN (Print) 0167-6318, DOI: https://doi.org/10.1515/tlir.2000.17.2-4.181.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jerzy Rubach
Linguistic Inquiry, 2007, Volume 38, Number 1, Page 85

Comments (0)

Please log in or register to comment.
Log in